Results 1 to 4 of 4
xanax for withdrawals?
  1. #1
    101stARMYWIFE is offline New Member
    Join Date
    Jul 2006
    Location
    , , USA.
    Posts
    3

    Default xanax for withdrawals?

    I have been on lortab 7.5 for 3 yrs. Then I went to 10's. I was tired of freaking out over possible withdrawals, but didn't want the dr. to know. so I told him I wanted something different. He prescribed fetynal suckers 1600, which was very strong, he didn't realize it. So at the next appt. he reduced it to the 800 suckers. I went thru 4 a day. I have had the iud for a while and decided the issues that came from that was too much so I wanted it out. Anyway, I know the risk of getting pregnant now, so I have quit the hydrocodone and fetynal. However, I have 2 small kids to watch, I can handle the feeling of my skin crawling, nausea, diarrhea, etc during the day, I have no choice. But not sleeping is killing me. So I called a friend and got some xanax for the nights. I hate xanax for "normal days", but it is the only thing helping. My question is, am I prolonging withdrawals, because with my first night of sleep in 3 days, I feel a million times better. I still feel like I have a flu, but my legs aren't thrashing about. Any advice? I only have enough xanax for 2 more days, which I did intentionally so I don't switch my addiction.

  2. #2
    Anonymous Guest

    Arrow

    Don't worry about prolonging the withdrawls with xanax. Xanax is a benzodiazipine and is chemically different form opiates. In fact Dr's will prescribe stuff like this to people who are withdrawing. Probably would not take it longer than 1 week. Hope this helps krissy

  3. #3
    mikeyh is offline Member
    Join Date
    May 2007
    Posts
    50

    Default xanax

    101 ,Doc gave me xanax for w/ds.Game me 1 mg to take when i needed them ,like 1 every 8 hours,but i couldnt wait that long,of course i had been taking percs for 6 years up to 20 to 25 a day.....anyway I been taking the x for prob 4 weeks and only taking a half to help sleep,couldnt take in the day man they will make you feel bad,,,no energy what so ever,But i was trying to just get feeling better i guess,but with me the more i took the lack of energy i had.....when i got off them the x i mean ,it was no prob at all,,,couldnt even tell i had been taking them.....Thought the percs were making me feel good when i was taking them,but been off them prob a month ole man ...feel like im 18 again with that out of my system.....and after i took the x for about 3 days i started feeling bad,,,and i cant be feeling bad standing at the wheel of a crabboat, But thnx to this board i have my life back......These guys and gals are super......

  4. #4
    101stARMYWIFE is offline New Member
    Join Date
    Jul 2006
    Location
    , , USA.
    Posts
    3

    Smile 5am

    Thank you for those who responded. It's 5am and I am wide awake. I took a xanax around 9 so I could go to bed, but my 2 yr old woke me up at 3:30am and now I can't fall back to sleep. Anyway, my stomach is still turning and sleeping is difficult to say the least, oh and the constant runny nose/sneezing. But on the other hand, for some reason it is 5am and I should be asleep, yet I feel like I could clean my entire house before the kids wake up(anyone who has gone thru w/d's knows cleaning is impossible). My appetite for the past couple of days was nothing, a couple of spoonfuls of soup a day, but then @ 8 last night I had stomach pains due to hunger and was able to eat. I am concerned however, my husband is also on lortab for an injury in the Army. I know he is in pain, but between the 2 of us we have been on narcs a long time. His prescription is about to run out and he goes to the dr on Monday. I told him it's time to stop, but after watching me w/d, he doesn't want to. I know the pain he has isn't as bad as he makes it out to be, especially during these warmer months. Anyway, he said last night he was going to refill his script. I don't want them in my house anymore. It was torture knowing my hubby's script was in the cabinet, I fought thru it, but how do I fight the urge when he constantly takes them. I have ovarian cysts, scoliosis, occipital neuralgia and severe migraines(5+ weekly) and yet I have made a constructive decision to stop the madness, but he can't. He has had mini w/d's when he has overused his script, so he knows its hell, but isn't it more hell to always fear running out? I did put my foot down and tell him if he continues to take them it was his choice, but i can not afford to have one narcotic enter my house. I told him to keep them at his work and if he must, take one before coming home. I just don't want to have bad pains, see the easy way out, take one, then another and so on. I want to remember the withdrawal feelings so I don't relapse. I know I am rambling, but I am just at a crossroad. I feel like sh** on one hand, yet I feel more alive than I have in years. I guess the pain with withdrawals is to show us just how numb to the world we are when taking them.
    Thank you again
    101

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22